MathSciNet Relay Station
MathSciNet bibliographic data
MR1953524 13D45 (13A30 13D40)
Rossi, Maria Evelina; Trung, Ngô Viêt; Valla, Giuseppe Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355 (2003), no. 5, 1773–1786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement